Journal article icon

Journal article

Random multi-hopper model: super-fast random walks on graphs

Abstract:

We develop a mathematical model considering a random walker with long-range hops on arbitrary graphs. The random multi-hopper can jump to any node of the graph from an initial position, with a probability that decays as a function of the shortest-path distance between the two nodes in the graph. We consider here two decaying functions in the form of Laplace and Mellin transforms of the shortest-path distances. We prove that when the parameters of these transforms approach zero asymptotically,...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Version

Actions


Access Document


Files:
Publisher copy:
10.1093/comnet/cnx043

Authors


Estrada, E More by this author
Delvenne, J-C More by this author
Mateos, JL More by this author
Metzler, R More by this author
Expand authors...
More from this funder
Funding agency for:
Estrada, E
Expand funders...
Publisher:
Oxford University Press Publisher's website
Journal:
Journal of Complex Networks Journal website
Volume:
6
Issue:
3
Pages:
382–403
Publication date:
2017-10-03
Acceptance date:
2017-09-20
DOI:
EISSN:
2051-1329
ISSN:
2051-1310
Pubs id:
pubs:906342
URN:
uri:306d4946-9573-454a-b57e-9ee96ca3b544
UUID:
uuid:306d4946-9573-454a-b57e-9ee96ca3b544
Local pid:
pubs:906342

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP